MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470056-11
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing procedure, the 0-degree endoscope plus was found to have a distal tip broken.The customer reported event had no report of patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the tip was broken outside the or, not anywhere near the patient.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the 0-degree endoscope plus to perform failure analysis (fa).Fa was able to confirm and reproduce the customer reported complaint.The endoscope was visually inspected and found cosmetic damage.During inspection, the distal tip of the endoscope is broken.The probable root cause of the problem of aesthetic damage to the camera instrument is usually attributed to use conditions, such as improper reprocessing.Additional observations not reported by site: the endoscope was visually inspected, and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The probable root cause of the camera instrument: distal cracked window is usually attributed to use conditions, such as inadvertent collisions with hard surfaces or falling endoscope or caused by improper cleaning during reprocessing.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope housing, the housing shell exhibited laser marking fading and/or removed.The probable root cause is typically attributed to use conditions, such as improper reprocessing.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.Visual inspection confirmed.The probable root cause for is typically attributed to component failure, such as material degradation.The endoscope cable integrated connector was visually inspected and found with damage.The cable integrated connector exhibited corrosion on the spring fingers.The probable root cause is typically attributed to use conditions, such as improper reprocessing.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The probable root cause of this binding is attributed to component susceptibility to increased friction.The endoscope was tested and placed on in-house system or equivalent for functional testing and failed to provide a video due to an electrical or communication failure.The in-house system or equivalent failed to communicate with the endoscope, resulting in an error message.The probable root cause is not determinable/applicable.The endoscope was tested and placed on in-house system or equivalent for functional testing and failed to provide a video due to an electrical or communication failure.The system or equivalent failed to communicate with the temperature sensor located on the camera module and resulted in an error message.The probable root cause is not determinable/applicable.The endoscope was placed on an in-house diagnostic tester or equivalent and found with local button controls not working properly.The endoscope failed the button functionality test.The probable root cause is not determinable/applicable.The endoscope was tested and placed on an in-house system or equivalent for functional testing failed due to an electrical failure.The probable root cause is not determinable/applicable.Fa plus - observations: the endoscope was tested and place on an in-house system for cable testing and failed due to wahoo paddle board (wpb) defect.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25573030
Report Number2955842-2026-29236
Device Sequence Number13002920
Product Code GCJ
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-11
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown